Bulletin of the American Mathematical Society

Classification of involutive Banach-Lie-algebras

K. P. Hanscombe

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 83, Number 5 (1977), 1063-1065.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 17B20: Simple, semisimple, reductive (super)algebras
Secondary: 47D99: None of the above, but in this section


Hanscombe, K. P. Classification of involutive Banach-Lie-algebras. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1063--1065. https://projecteuclid.org/euclid.bams/1183539482

Export citation


  • 1. F. F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Math. Society Lecture Note Series 2, Cambridge Univ. Press, London and New York, 1971. MR 44 #5779.
  • 2. P. de la Harpe, Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space, Lecture Notes in Math., vol. 285, Springer-Verlag, Berlin and New York, 1972.
  • 3. K. P. Hanscombe, Thesis, University of Western Australia, 1976.
  • 4. I. Kaplansky, Infinite dimensional Lie algebras, Scripta Math. 29 (1973), 237-241.